Alert archive / Alabama / Flash Flood Watches in 2020
Flash Flood Watch 1, NWS Mobile, AL
NWS Mobile, AL issued this flash flood watch at Feb 4, 2020, 3:03 PM CST for Escambia County, Okaloosa County, Santa Rosa County, Florida; George County, Stone County, Mississippi; 11 counties in Alabama. It took effect at Feb 5, 2020, 3:00 PM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2020, 3:03 PM CST (21:03 UTC)
- In effect from
- Feb 5, 2020, 3:00 PM CST
- Expired
- Feb 6, 2020, 12:12 PM CST
- In force
- 21 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- None
Counties Baldwin County, AL, Butler County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Stone County, MS
The radar
The Mobile radar (KMOB), 95 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.1 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 621 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
204 WGUS64 KMOB 042103 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Mobile AL 303 PM CST Tue Feb 4 2020 ...HEAVY RAINFALL AND FLOODING POSSIBLE OVER MOST OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE ALONG WITH PORTIONS OF INLAND SOUTHEAST MISSISSIPPI... ALZ054>060-261>266-FLZ201>206-MSZ078-079-050515- /O.NEW.KMOB.FF.A.0001.200205T2100Z-200207T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia-Covington- Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central- Mobile Coastal-Baldwin Coastal-Escambia Inland-Escambia Coastal- Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland- Okaloosa Coastal-Stone-George- Including the cities of Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Wiggins, and Lucedale 303 PM CST Tue Feb 4 2020 ...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... The National Weather Service in Mobile has issued a * Flash Flood Watch for portions of Alabama, northwest Florida, and southeast Mississippi, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Butler, Conecuh, Covington, Crenshaw, Escambia, Mobile Central, Mobile Coastal, Mobile Inland, Monroe, and Wilcox. In northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. In southeast Mississippi, George and Stone. * From Wednesday afternoon through Thursday afternoon * Several rounds of training showers and thunderstorms are expected to bring rainfall amounts of 2 to 4 inches, with local amounts of 6 inches or more possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
7 follow-up statements
448 WGUS64 KMOB 050512 FFAMOB Flood Watch National Weather Service Mobile AL 1112 PM CST Tue Feb 4 2020 ...HEAVY RAINFALL AND FLOODING POSSIBLE OVER MOST OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE ALONG WITH PORTIONS OF INLAND SOUTHEAST MISSISSIPPI... ALZ054>060-261>266-FLZ201>206-MSZ078-079-051300- /O.CON.KMOB.FF.A.0001.200205T2100Z-200207T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia-Covington- Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central- Mobile Coastal-Baldwin Coastal-Escambia Inland-Escambia Coastal- Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland- Okaloosa Coastal-Stone-George- Including the cities of Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Wiggins, and Lucedale 1112 PM CST Tue Feb 4 2020 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... The Flash Flood Watch continues for * Portions of Alabama, northwest Florida, and southeast Mississippi, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Butler, Conecuh, Covington, Crenshaw, Escambia, Mobile Central, Mobile Coastal, Mobile Inland, Monroe, and Wilcox. In northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. In southeast Mississippi, George and Stone. * From Wednesday afternoon through Thursday afternoon * Several rounds of training showers and thunderstorms are expected to bring rainfall amounts of 2 to 4 inches, with local amounts of 6 inches or more possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
142 WGUS64 KMOB 051228 FFAMOB Flood Watch National Weather Service Mobile AL 628 AM CST Wed Feb 5 2020 ...HEAVY RAINFALL AND FLOODING POSSIBLE OVER MOST OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE ALONG WITH PORTIONS OF INLAND SOUTHEAST MISSISSIPPI... ALZ054>060-261>266-FLZ201>206-MSZ078-079-052030- /O.CON.KMOB.FF.A.0001.200205T2100Z-200207T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia-Covington- Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central- Mobile Coastal-Baldwin Coastal-Escambia Inland-Escambia Coastal- Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland- Okaloosa Coastal-Stone-George- Including the cities of Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Wiggins, and Lucedale 628 AM CST Wed Feb 5 2020 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 3 PM CST THIS AFTERNOON THROUGH THURSDAY AFTERNOON... The Flash Flood Watch continues for * Portions of Alabama, northwest Florida, and southeast Mississippi, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Butler, Conecuh, Covington, Crenshaw, Escambia, Mobile Central, Mobile Coastal, Mobile Inland, Monroe, and Wilcox. In northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. In southeast Mississippi, George and Stone. * From 3 PM CST this afternoon through Thursday afternoon * Several rounds of training showers and thunderstorms are expected to bring rainfall amounts of 3 to 5 inches, with local amounts of 6 inches or more possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
647 WGUS64 KMOB 051536 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Mobile AL 936 AM CST Wed Feb 5 2020 ...HEAVY RAINFALL AND FLOODING POSSIBLE OVER MOST OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE ALONG WITH PORTIONS OF INLAND SOUTHEAST MISSISSIPPI... ALZ052-053-052345- /O.EXA.KMOB.FF.A.0001.200205T2100Z-200207T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Washington-Clarke- Including the cities of Chatom, Millry, Grove Hill, Jackson, and Thomasville 936 AM CST Wed Feb 5 2020 ...FLASH FLOOD WATCH IN EFFECT FROM 3 PM CST THIS AFTERNOON THROUGH THURSDAY AFTERNOON... The National Weather Service in Mobile has expanded the * Flash Flood Watch to include a portion of southwest Alabama, including the following areas, Clarke and Washington. * From 3 PM CST this afternoon through Thursday afternoon * Several rounds of training showers and thunderstorms are expected to bring rainfall amounts of 3 to 6 inches, with local amounts as high as 8 inches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ ALZ054>060-261>266-FLZ201>206-MSZ078-079-052345- /O.CON.KMOB.FF.A.0001.200205T2100Z-200207T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia-Covington- Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central- Mobile Coastal-Baldwin Coastal-Escambia Inland-Escambia Coastal- Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland- Okaloosa Coastal-Stone-George- Including the cities of Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Wiggins, and Lucedale 936 AM CST Wed Feb 5 2020 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 3 PM CST THIS AFTERNOON THROUGH THURSDAY AFTERNOON... The Flash Flood Watch continues for * Portions of Alabama, northwest Florida, and southeast Mississippi, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Butler, Conecuh, Covington, Crenshaw, Escambia, Mobile Central, Mobile Coastal, Mobile Inland, Monroe, and Wilcox. In northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. In southeast Mississippi, George and Stone. * From 3 PM CST this afternoon through Thursday afternoon * Several rounds of training showers and thunderstorms are expected to bring rainfall amounts of 3 to 6 inches, with local amounts as high as 8 inches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
342 WGUS64 KMOB 052317 FFAMOB Flood Watch National Weather Service Mobile AL 517 PM CST Wed Feb 5 2020 ...HEAVY RAINFALL AND FLOODING POSSIBLE OVER MOST OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE ALONG WITH PORTIONS OF INLAND SOUTHEAST MISSISSIPPI... ALZ052>060-261>266-FLZ201>206-MSZ078-079-060730- /O.CON.KMOB.FF.A.0001.000000T0000Z-200207T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia- Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Stone-George- Including the cities of Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Wiggins, and Lucedale 517 PM CST Wed Feb 5 2020 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... The Flash Flood Watch continues for * Portions of Alabama, northwest Florida, and southeast Mississippi, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Butler, Clarke, Conecuh, Covington, Crenshaw, Escambia, Mobile Central, Mobile Coastal, Mobile Inland, Monroe, Washington, and Wilcox. In northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. In southeast Mississippi, George and Stone. * Through Thursday afternoon * Several rounds of training showers and thunderstorms are expected to bring rainfall amounts of 3 to 6 inches, with locally higher amounts as high as 8 inches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
562 WGUS64 KMOB 060455 FFAMOB Flood Watch National Weather Service Mobile AL 1055 PM CST Wed Feb 5 2020 ...HEAVY RAINFALL AND FLOODING POSSIBLE OVER MOST OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE ALONG WITH PORTIONS OF INLAND SOUTHEAST MISSISSIPPI... ALZ052>060-261>266-FLZ201>206-MSZ078-079-061500- /O.CON.KMOB.FF.A.0001.000000T0000Z-200207T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia- Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Stone-George- Including the cities of Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Wiggins, and Lucedale 1055 PM CST Wed Feb 5 2020 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... The Flash Flood Watch continues for * Portions of Alabama, northwest Florida, and southeast Mississippi, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Butler, Clarke, Conecuh, Covington, Crenshaw, Escambia, Mobile Central, Mobile Coastal, Mobile Inland, Monroe, Washington, and Wilcox. In northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. In southeast Mississippi, George and Stone. * Through Thursday afternoon * Several rounds of training showers and thunderstorms are expected to bring rainfall amounts of 3 to 6 inches, with locally higher amounts as high as 8 inches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
607 WGUS64 KMOB 061331 FFAMOB Flood Watch National Weather Service Mobile AL 731 AM CST Thu Feb 6 2020 ...HEAVY RAINFALL AND FLOODING POSSIBLE OVER MOST OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE ALONG WITH PORTIONS OF INLAND SOUTHEAST MISSISSIPPI... ALZ052>060-261>266-FLZ201>206-MSZ078-079-070000- /O.CON.KMOB.FF.A.0001.000000T0000Z-200207T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia- Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Stone-George- Including the cities of Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Wiggins, and Lucedale 731 AM CST Thu Feb 6 2020 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... The Flash Flood Watch continues for * Portions of Alabama, northwest Florida, and southeast Mississippi, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Butler, Clarke, Conecuh, Covington, Crenshaw, Escambia, Mobile Central, Mobile Coastal, Mobile Inland, Monroe, Washington, and Wilcox. In northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. In southeast Mississippi, George and Stone. * Until 6 PM CST this evening * Several rounds of training showers and thunderstorms are expected to bring an additional rainfall amounts of 1 to 3 inches, with locally higher amounts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
637 WGUS64 KMOB 061812 FFAMOB Flood Watch National Weather Service Mobile AL 1212 PM CST Thu Feb 6 2020 ALZ052>060-261>266-FLZ201>206-MSZ078-079-061915- /O.CAN.KMOB.FF.A.0001.000000T0000Z-200207T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia- Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Stone-George- Including the cities of Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Wiggins, and Lucedale 1212 PM CST Thu Feb 6 2020 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of Alabama, northwest Florida, and southeast Mississippi has been cancelled. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Feb 4, 12:17 PM CST, 2 hours 46 minutes earlier.
Area forecast discussion, Feb 4, 12:17 PM CST, 2 hours 46 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1217 PM CST Tue Feb 4 2020 .NEAR TERM /Now Through Thursday night/...The near term discussion will follow shortly. /26 && .AVIATION... 18Z issuance...The TAF sites observed VFR conditions at issuance. However, clouds will continue to increase as a storm system advances towards the region. Therefore, the main concern for the overnight will be lowering CIGs from northwest to southeast to IFR and even to LIFR. Some light, isolated showers are possible through tonight, but most of this activity is likely to remain further inland. At this time, left out mention of rain in the TAFs through tonight. In addition, patchy fog (dense in areas, particularly in SW AL and SE MS and towards the coast) is expected to develop late this evening and through the overnight. For the TAF sites, BFM and MOB are expected to see dense fog (and thus lower VIS) later this evening and overnight. PNS is more likely to see dense fog development towards tomorrow morning. Dense fog is expected to dissipate somewhat tomorrow morning, but remain patchy (with MVFR VIS) through mid-day. CIGs may recover in areas to low-end MVFR, but most areas may remain IFR into mid-day tomorrow as well. Showers will also be on the increase tomorrow morning, ramping up by the afternoon. With this at the end of the forecast TAF period, only included VCSH for now. Southerly winds today will generally be between 5 and 15 knots, with some wind gusts around 20 knots possible this afternoon. Winds will decrease through tonight, mainly hovering around 5 knots. As a cold front approaches the region, southerly winds will then increase tomorrow morning to be between 10 and 15 knots by mid-day, with gusts to around 20 knots. /26 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...High Rip Current Risk through Friday evening for ALZ265-266. FL...High Rip Current Risk through Friday evening for FLZ202-204-206. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Feb 4, 5:29 AM CST, 9 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 529 AM CST Tue Feb 4 2020 ALZ265-266-FLZ202-204-206-051130- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 529 AM CST Tue Feb 4 2020 ...HIGH RIP CURRENT RISK IN EFFECT FROM THIS EVENING THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. Areas of dense fog will be possible Tonight, especially along the coast. There is a MODERATE RISK of dangerous rip currents along the Gulf beaches of Alabama and the western Florida panhandle Today. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Confidence in the potential for heavy rainfall Wednesday and Thursday continues to increase. 2 to 4 inches of rain will be possible, with locally higher amounts. Along with heavy rainfall, severe storms with damaging winds will be possible mainly from Wednesday afternoon through Thursday morning. A tornado or two cannot be ruled out. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Wednesday afternoon through Thursday morning. ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-051130- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Wayne-Perry-Greene-Stone-George- 529 AM CST Tue Feb 4 2020 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. Areas of dense fog will be possible Tonight, especially closer to the coast. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Confidence in the potential for heavy rainfall Wednesday and Thursday continues to increase. 2 to 4 inches of rain will be possible, with locally higher amounts. Along with heavy rainfall, severe storms with damaging winds will be possible mainly from Wednesday afternoon through Thursday morning. A tornado or two cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Wednesday afternoon through Thursday morning. GMZ630>636-650-655-670-675-051130- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 529 AM CST Tue Feb 4 2020 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Areas of dense fog will be possible tonight in the nearshore waters, bays and sounds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Patchy, dense fog is possible, particularly over southern Mobile Bay and Mississippi Sound, late Tuesday morning through Thursday. Hazardous wind and wave conditions for small craft will be possible over coastal waters of Alabama and Northwest Florida Wednesday through early Friday. A few strong storms will be possible late Wednesday afternoon through Thursday morning.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 5:22 AM CST | Rip Current Statement | MOB | Escambia, Okaloosa, Santa Rosa | 4 days |
| Feb 4, 9:59 AM CST | River Flood Warning | MOB | Escambia | 21 days |
| Feb 4, 2:48 PM CST | Marine Dense Fog Advisory | MOB | 21 hr | |
| Feb 4, 2:48 PM CST | Small Craft Advisory | MOB | 66 hr |
Nearby
Flash Flood Watches in Alabama, 2020Flash Flood Watches in Florida, 2020Flash Flood Watches in Mississippi, 2020Every flash flood watch in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.